# SDR FDEA201507252385

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 577 hours, 12,657 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC43632
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP TE WEDGE INBD SIDE UPPER SURFACE, FOUND DELAMINATION ABOUT 5" X 5.5" AT XOFH 455.  SURFACE REPAIRED IAW SRM 57-50-80-2R REPAIR 1 & EA 1-5750-T0319001 PART 1.  REFER TO WRI 57506042 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
